Non-drowsy formula that relieves pain and discomfort associated with menstrual cramps, headaches and muscular aches.
Compare active ingredient to Tylenol® Menstrual Relief
Each tablet contains: Acetaminophen 325mg Pamabrom 25mg
For the temporary relief of minor aches and pains associated with ■ headache ■ backaches ■ menstrual cramps Temporarily relieves water-weight gain, bloating, swelling and full feeling associated with the premenstrual and menstrual periods.
12-055 Antiseptic Pack - 30 Alcohol Wipes, 6 First Aid...
Medi-First Eye Wash Solution 4 Fl oz, 1 Bottle
25 Person Class A, First Aid Kit
First Aid Only, 75 Person 2-Shelf Industrial First Aid Station...
First Aid Only, 50 Person First Aid Kit, Metal Weatherproof...